Alert archive / New Mexico / Special Weather Statements in 2010
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Aug 5, 2010, 7:21 PM MDT for Quay County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2010, 7:21 PM MDT (01:21 UTC)
- Expired
- Aug 5, 2010, 7:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Albuquerque, NM
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 104 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2155 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
273 WWUS85 KABQ 060121 SPSABQ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 721 PM MDT THU AUG 5 2010 NMZ530>532-534-060145- EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-UNION COUNTY- 721 PM MDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...EASTERN SAN MIGUEL...NORTHERN QUAY AND EASTERN HARDING COUNTIES THROUGH 745 PM MDT... AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF SEDAN TO HOUSE...AND MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...AMISTAD...NARA VISA... HAYDEN...SEDAN...LOGAN...SAN JON AND GLENRIO. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 320 AND 373... MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3498 10398 3644 10345 3643 10302 3497 10305 TIME...MOT...LOC 0121Z 274DEG 8KT 3614 10326 3471 10387 $$ DPORTER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:21 PM MDT, 4 hours earlier.
Area forecast discussion, Aug 5, 3:21 PM MDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MDT THU AUG 5 2010 .DISCUSSION... VERY BUSY DAY SO FAR WITH LOTS OF WARNINGS AND ADVISORIES. SHOWERS AND STORMS SEEM SOMEWHAT MORE NUMEROUS AND ALSO MORE INTENSE SO FAR TODAY THAN SIMILAR PERIOD WED ACROSS N CENTRAL THROUGH W CENTRAL AND SW MTNS REGION. SEEMS THAT THE COMBO OF FAIRLY STRONG DISTURBANCE ACROSS NW NM AND NE AZ THAT GENERATED FAIR AMT OF LIGHTNING ACROSS THOSE AREAS EARLIER THIS AM AND SFC BOUNDARY THAT REACHED LOWER RIO GRANDE VALLEY OVER TO W CENTRAL NM NEAR THE DIVIDE EARLY THIS MORNING HAVE HELPED PROVIDE ADDITIONAL UPPER LVL DYNAMICS AND LOWER LEVEL MOISTURE SUPPORT TO REGULAR DAYTIME HEATING FOR T STORM GENERATION AND INTENSIFICATION. NE AND POTENTIALLY CENTRAL TO SW ZONES LOOK TO BE THE MOST ACTIVE AREAS AT LEAST DURING EARLY TO MID EVE HOURS WITH SE AND FAR NW AREAS PROBABLY LEAST ACTIVE. THOUGH NE GOT SOME PRETTY GOOD COVERAGE LAST EVE THAT AREA HAS NOT BEEN WORKED OVER AS MUCH AS NW THIRD LAST WEEK OR TWO...PLUS STORMS MOVING FAST ENOUGH THAT WE WILL LAY OFF OF FLASH FLOOD WATCH ISSUANCE FOR NOW...BUT EVE CREW MAY WANT TO MONITOR POTENTIAL FLASH FLOOD WATCH FOR STORM TRAINING CONCERNS DESPITE FASTER STORM MOVEMENT. FRI APPEARS TO BE SLIGHTLY LESS ACTIVE THAN TODAY...BUT THAT MAY CHANGE DEPENDING ON WHATEVER MESO VORTICES DEVELOP FROM TODAYS ACTIVITY. POP GRIDS GENERALLY QUITE GOOD...BUT DID BOOST FOR GILA REGION AND NE SOMEWHAT THIS EVENING AND FRI AFTN TO EARLY EVE. GENERAL MODEL CONSENSUS IS THAT UPPER HIGH TO SHIFT BACK EAST A BIT FOR SAT NIGHT TO MON PERIOD WHICH SHOULD OPEN DOOR FOR AT LEAST MINOR TO MODERATE MONSOONAL MOISTURE BURST INTO W AND N NM...WHICH THEN MAY SHIFT E A LITTLE TO CENTRAL AND E NM LATTER HALF OF THAT PERIOD. NOT CERTAIN IT WILL DRY ACROSS NW AND W CENTRAL AS MUCH AS INDICATED BY GFS SINCE MUCH MORE SOUTHERLY THAN WESTERLY COMPONENT TO FLOW ALOFT. BY MID TO LATE WEEK GENERAL CONSENSUS IS THAT UPPER HIGH WILL BUILD OVER OR JUST W TO SW OF NM WHICH WOULD BE FAVORABLE TO PCPN DOWNTURN AND MORE HEAT. 43 && .AVIATION... ISOLATED STORMS PRODUCING SHORT DURATION MVFR CONDITIONS WILL TRANSITION FROM WESTERN AND CENTRAL AREAS THIS AFTERNOON TOWARDS EASTERN AREAS THROUGH THE EVENING HOURS. OUTFLOW WIND GUSTS TO 40 KT COULD ALSO BE ASSOCIATED WITH THE STRONGER THUNDERSTORMS AND VARIATIONS OF THIS HAS BEEN INSERTED IN THE TERMINAL FORECASTS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 && .FIRE WEATHER... AN ATMOSPHERIC WAVE IS PRODUCING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS WESTERN AND CENTRAL PORTIONS OF THE FORECAST AREA THIS AFTERNOON. AS THIS WAVE TRANSLATES TO THE EAST...LOOK FOR THE HEAVIER ACTIVITY TO TRANSITION INTO THE EASTERN PLAINS THIS EVENING. LOOK FOR GOOD TO EXCELLENT HUMIDITY RECOVERIES TONIGHT. IT APPEARS THAT FRIDAY WILL BE A LITTLE LIGHTER ON THE STORM COVERAGE COMPARED TO TODAY. ALTHOUGH LOOK FOR ISOLATED TO SCATTERED WETTING THUNDERSTORMS FAVORING THE HIGHER TERRAIN. HUMIDITY VALUES SHOULD BE A LITTLE LOWER OVERALL. THE CENTER OF THE UPPER HIGH SHOULD SLIDE SLIGHTLY MORE EASTWARD FROM ITS CURRENT POSITION OVER FAR SOUTHEAST NEW MEXICO BY SATURDAY. THIS IS IN RESPONSE TO THE WEST COAST TROUGH WHICH SHOULD NUDGE FURTHER INTO THE WESTERN US. THUS...A MARGINALLY DECENT MONSOONAL FLOW SHOULD START UP ON SATURDAY ACROSS THE WESTERN HALF OF THE FORECAST AREA. THE MORE TRUE MONSOON BURST PATTERN SHOULD START UP ON SUNDAY AND CONTINUE SUNDAY NIGHT ACROSS THE WESTERN HALF. THIS DECENT PLUME OF MOISTURE IS EXPECTED TO TRANSITION EASTWARD INTO EASTERN AREAS OF THE FORECAST AREA ON MONDAY AND MONDAY NIGHT AS THE WEATHER MODELS ARE TRANSITIONING THE UPPER TROUGH FURTHER INLAND. DURING THIS PERIOD...HUMIDITY VALUES WILL MOST LIKELY RISE ESPECIALLY UNDERNEATH THE MAIN MOISTURE PLUME. BASED ON THE LATEST LONGER RANGE MODEL PROJECTIONS...IT APPEARS THAT THE MOISTURE PLUME WOULD GET SQUASHED ACROSS SOUTHERN PORTIONS OF THE STATE TUESDAY AND WEDNESDAY AS THE WEST COAST TROUGH BECOMES POSITIVELY TILTED ACROSS THE WESTERN US. THUS...WETTING THUNDERSTORM ACTIVITY WOULD LOWER DURING THIS PERIOD WHILE HUMIDITY VALUES WOULD LOWER. AS OF RIGHT NOW...IT APPEARS AS THOUGH THE LATTER HALF OF NEXT WEEK LOOKS TO BE SUBDUED AS FAR AS SIGNIFICANT WETTING RAIN ACTIVITY. CONFIDENCE IS MODERATE AT THIS TIME FOR THE ABOVE SCENARIO FOR THE LATTER HALF OF NEXT WEEK. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 92 61 88 / 30 30 30 30 DULCE........................... 49 83 50 81 / 40 30 30 30 CUBA............................ 51 85 52 83 / 50 30 40 30 GALLUP.......................... 52 86 55 83 / 30 30 30 30 EL MORRO........................ 54 82 53 81 / 30 30 30 40 GRANTS.......................... 55 86 54 84 / 40 30 30 30 QUEMADO......................... 55 85 54 83 / 30 40 30 40 GLENWOOD........................ 58 89 60 89 / 20 20 30 30 CHAMA........................... 49 80 50 78 / 50 40 30 40 LOS ALAMOS...................... 59 82 59 84 / 50 30 30 30 PECOS........................... 56 82 55 83 / 60 30 30 30 CERRO/QUESTA.................... 50 77 50 81 / 50 30 30 30 RED RIVER....................... 45 77 46 76 / 60 40 40 30 ANGEL FIRE...................... 45 77 46 78 / 60 40 40 30 TAOS............................ 53 82 53 85 / 50 30 30 20 ESPANOLA........................ 55 89 58 90 / 40 20 30 20 SANTA FE........................ 57 86 56 86 / 50 30 30 30 SANTA FE AIRPORT................ 59 89 58 88 / 50 30 30 30 ALBUQUERQUE FOOTHILLS........... 64 88 64 88 / 50 30 30 30 ALBUQUERQUE HEIGHTS............. 67 91 66 90 / 50 30 30 20 ALBUQUERQUE VALLEY.............. 63 92 63 91 / 40 30 30 20 ALBUQUERQUE WEST MESA........... 64 91 64 92 / 50 30 30 20 LOS LUNAS....................... 62 92 62 93 / 40 20 30 20 RIO RANCHO...................... 64 89 63 90 / 50 30 30 20 SOCORRO......................... 64 94 64 93 / 30 20 20 20 SANDIA PARK/CEDAR CREST......... 53 85 54 86 / 50 30 30 30 MORIARTY/ESTANCIA............... 57 88 57 88 / 60 30 30 20 CLINES CORNERS.................. 57 84 58 85 / 50 30 30 20 GRAN QUIVIRA.................... 58 89 60 87 / 30 20 30 20 CARRIZOZO....................... 62 93 62 90 / 20 10 20 20 RUIDOSO......................... 56 81 56 81 / 30 30 20 20 CAPULIN......................... 55 82 54 86 / 60 30 30 20 RATON........................... 54 88 56 89 / 50 20 30 20 LAS VEGAS....................... 55 86 56 85 / 50 30 30 20 CLAYTON......................... 62 91 64 94 / 50 20 20 10 ROY............................. 60 89 61 90 / 50 20 20 20 CONCHAS......................... 65 93 68 96 / 50 20 10 10 SANTA ROSA...................... 63 92 63 93 / 30 20 10 10 TUCUMCARI....................... 65 96 67 96 / 40 20 10 10 CLOVIS.......................... 65 93 66 94 / 30 20 10 5 PORTALES........................ 64 93 66 95 / 30 20 10 5 FORT SUMNER..................... 65 95 67 95 / 30 10 10 10 ROSWELL......................... 68 98 68 97 / 20 10 10 10 PICACHO......................... 63 92 63 91 / 20 10 20 10 ELK............................. 59 87 59 85 / 30 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43/50
Hazardous weather outlook, Aug 5, 5:48 AM MDT, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT THU AUG 5 2010 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 548 AM MDT THU AUG 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS MAINLY ALONG AND NORTH OF INTERSTATE 40 WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WITH MINOR FLOODING TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAVY RAINFALL IS POSSIBLE ONCE AGAIN OVER PORTIONS OF CENTRAL AND WESTERN NEW MEXICO FRIDAY THROUGH SUNDAY...WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. THE AXIS OF HEAVIEST RAINFALL WILL SHIFT SLOWLY EAST ACROSS CENTRAL AND EASTERN NEW MEXICO MONDAY AND TUESDAY WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Special weather statement, Aug 5, 2:49 PM MDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 249 PM MDT THU AUG 5 2010 NMZ530-052115- UNION COUNTY- 249 PM MDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UNION COUNTY THROUGH 315 PM MDT... AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTHEAST OF GRENVILLE...OR ABOUT 22 MILES EAST OF DES MOINES...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...STATE HIGHWAY 370 IN RURAL NORTHERN UNION COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3694 10317 3659 10333 3677 10362 3695 10350 TIME...MOT...LOC 2049Z 294DEG 6KT 3683 10344 DPORTER
Local storm report, Aug 5, 3:01 PM MDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 PM MDT THU AUG 05 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0138 PM FLASH FLOOD 2 N LOS ALAMOS 35.92N 106.28W
08/05/2010 LOS ALAMOS NM PUBLIC
FLASH FLOODING REPORTED IN NORTH LOS ALAMOS. WATER OVER
THE CURBS.
&&
EVENT NUMBER ABQ1002135
KJSpecial weather statement, Aug 5, 3:17 PM MDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT THU AUG 5 2010 NMZ511-518-519-052145- ALBUQUERQUE METRO AREA-JEMEZ MOUNTAINS-SANTA FE METRO AREA- 317 PM MDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SANDOVAL AND WESTERN SANTA FE COUNTIES THROUGH 345 PM MDT... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SANTO DOMINGO PUEBLO...OR ABOUT 14 MILES NORTHEAST OF BERNALILLO...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...SANTO DOMINGO PUEBLO...LA BAJADA...COCHITI PUEBLO...DOMINGO AND PENA BLANCA. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 249 AND 265... THIS STORM IS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE AREA ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. && LAT...LON 3565 10616 3535 10629 3541 10657 3561 10646 TIME...MOT...LOC 2117Z 265DEG 8KT 3550 10642 DPORTER
Local storm report, Aug 5, 3:52 PM MDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT THU AUG 05 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0135 PM FLASH FLOOD LOS ALAMOS 35.89N 106.28W
08/05/2010 LOS ALAMOS NM PUBLIC
ABOUT 20 MIN OF DIME SIZE HAIL IN ADDITION TO VERY
HEAVY RAIN.
&&
EVENT NUMBER ABQ1002136
KJSpecial weather statement, Aug 5, 4:48 PM MDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 448 PM MDT THU AUG 5 2010 NMZ527-528-531-052315- FAR NORTHEAST HIGHLANDS-HARDING COUNTY-RATON RIDGE/JOHNSON MESA- 448 PM MDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA...SOUTHERN COLFAX AND NORTHWESTERN HARDING COUNTIES THROUGH 515 PM MDT... AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF MAXWELL TO 11 MILES NORTHEAST OF WAGON MOUND...AND MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...MAXWELL...SPRINGER AND ABBOTT. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 393 AND 438... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3654 10411 3591 10435 3610 10474 3672 10451 TIME...MOT...LOC 2248Z 303DEG 9KT 3657 10442 3611 10456 DPORTER
Special weather statement, Aug 5, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 721 PM MDT THU AUG 5 2010 NMZ530>532-534-060145- EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-QUAY COUNTY-UNION COUNTY- 721 PM MDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...EASTERN SAN MIGUEL...NORTHERN QUAY AND EASTERN HARDING COUNTIES THROUGH 745 PM MDT... AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF SEDAN TO HOUSE...AND MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...AMISTAD...NARA VISA... HAYDEN...SEDAN...LOGAN...SAN JON AND GLENRIO. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 320 AND 373... MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3498 10398 3644 10345 3643 10302 3497 10305 TIME...MOT...LOC 0121Z 274DEG 8KT 3614 10326 3471 10387 DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:17 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 88 min |
| Aug 5, 6:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 116 min |
| Aug 5, 7:28 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Aug 5, 7:37 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 53 min |
| Aug 5, 8:36 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 84 min |
| Aug 5, 9:43 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 2 hr |
| Aug 6, 3:31 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 119 min |
Nearby
Special Weather Statements in New Mexico, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.